MathSciNet Relay Station
MathSciNet bibliographic data
MR1022771 20F32 (05C25 20D06 20D08)
Babai, L.; Kantor, W. M.; Lubotsky, A. Small-diameter Cayley graphs for finite simple groups. European J. Combin. 10 (1989), no. 6, 507–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement